# SDR HNAA2024011700028

- Difficulty date: November 29, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 51,289 hours, 48,859 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E011963 R/H WING RIB 21 CRACKED AT AFT CORNER FASTNER.  PERFORMED R/H WING RIB 21 REPAIR IAW EMB 145 SRM 57-20-07RE ITEM4, FIGURE 203 AND EO1-57-24-0003.
